# SDR FDEA201802130374

- Difficulty date: February 13, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 62,915 hours, 23,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STA 580 FLOORBEAM END FITTING APPROX LBL 45. COMPLIED WITH EA F-5310-T0338373 P1. FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR.
